RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2011, Volume 2, Number 4, Pages 5–155 (Mi emj81)  

This article is cited in 2 scientific papers (total in 2 papers)

Exposition of the lectures by S. B. Stechkin on approximation theory

V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin


Abstract: Translated into English from the Russian original by A. R. Alimov, edited by V. I. Burenkov

Full text: PDF file (1069 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
Language: English

Citation: V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011), 5–155

Citation in format AMSBIB
\Bibitem{AreBerChe11}
\by V.~V.~Arestov, V.~I.~Berdyshev, N.~I.~Chernykh, T.~V.~Demina, N.~N.~Kholschevnikova, S.~V.~Konyagin, Yu.~N.~Subbotin, S.~A.~Telyakovskii, I.~G.~Tsar'kov, V.~A.~Yudin
\paper Exposition of the lectures by S.\,B.~Stechkin on approximation theory
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 4
\pages 5--155
\mathnet{http://mi.mathnet.ru/emj81}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024104}
\zmath{https://zbmath.org/?q=an:1277.41001}


Linking options:
  • http://mi.mathnet.ru/eng/emj81
  • http://mi.mathnet.ru/eng/emj/v2/i4/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, “Uniform approximation of curvature for smooth classes of plane curves”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 182–185  mathnet  crossref  mathscinet  elib
    2. Gogatishvili A., Mustafayev R.Ch., Unver T., “Embedding Relations Between Weighted Complementary Local Morrey-Type Spaces and Weighted Local Morrey-Type Spaces”, Eurasian Math. J., 8:1 (2017), 34–49  mathnet  isi
  • Eurasian Mathematical Journal
    Number of views:
    This page:820
    Full text:475
    References:290

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019